# SDR ASAA2013051194777

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 798 hours, 249 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED ON ND WHILE ON GROUND.  ACFT GROUNDED.  PERFORMED QRH, OPS NORMAL.
